# SDR CA960311101

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Push Rod
- Part number: 7380685
- Condition: Mushroomed
- Location: #4 Exhaust
- Part time: 849 hours
- Component: Lyc, LW16703
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE CARRYING OUT TEXTRON LYCOMING SERVICE INSTRUCTION #1068A, #4 EXHAUST PUSH ROD MUSHROOMED ON OUTER END, ALL OTHER PUSH RODS OK. AD 95-03-10 NOT APPLICABLE BY ENGINE SERIAL NUMBER AND PUSH ROD PART NUMBER.
